MathSciNet Relay Station
MathSciNet bibliographic data
MR1080333 65N30 (73V05)
Falk, Richard S.; Morley, Mary E. Equivalence of finite element methods for problems in elasticity. SIAM J. Numer. Anal. 27 (1990), no. 6, 1486–1505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement